On a class of reflexive spaces related to Ulam's conjecture on measurable cardinals.
Journal für die reine und angewandte Mathematik, Tome 245 (1970), pp. 188-200
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1970__245_151071,
author = {P.K. Raman},
title = {On a class of reflexive spaces related to {Ulam's} conjecture on measurable cardinals.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {188--200},
year = {1970},
volume = {245},
zbl = {0212.14003},
url = {http://geodesic.mathdoc.fr/item/JRAM_1970__245_151071/}
}
P.K. Raman. On a class of reflexive spaces related to Ulam's conjecture on measurable cardinals.. Journal für die reine und angewandte Mathematik, Tome 245 (1970), pp. 188-200. http://geodesic.mathdoc.fr/item/JRAM_1970__245_151071/